# SDR 20000620SH030

- Difficulty date: June 2, 2000
- Submitted: June 20, 2000
- Operation: General aviation
- Aircraft: N407LG
- Make and model: Bell 407
- Aircraft serial: 53143
- Engine: Allsn 250C47B
- System (JASC): 6200 · Main Rotor System
- Part: Connector
- Part number: MS3116FB4S
- Condition: Reads High
- Location: M/R Transmission
- Part time: 635 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*****MICKEY****,PART LOCATION:  TRANSMISSION OIL PRESSURE MANIFOLD*****PILOT REPORTED A HIGH OIL PRESSURE INDICATION (110 PSI) ON THE TRANSMISSION OIL PRESSURE INDICATOR.  THIS READING WAS CAUSED BY DIRT/CORROSION INSIDE OF AN ELECTRICAL CONNECTOR ON THE SYSTEMS PRESSURE TRANSDUCER.  CONNECTOR WAS CLEANED AND SYSTEM WAS CHECKED GOOD WITH AN EXTERNAL CALIBRATED GAUGE.  OPERATOR:  ST LUKES HOSPITAL, CEDAR RAPIDS, IOWA.
